Addiction: Substance Abuse Community
METHADONE WAFERS
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

METHADONE WAFERS

I HAVE BEEN ON METHODONE PINK LIQUID AT A CLINIC, THIS WEEKEND THEY SWITCHED ME TO THE WAFERS I TAKE 100. 2 AND 1/2 WAFERS. I WAS FINE AT THAT DOES BUT NOW WHEN I TOOK THW WAFERS SAT AND TODAY I AM HAVEING WITHDRAWS WHY? ITS SUPPOSE TO BE THE SAME RIGHT ?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
hi and welcome to the forum....couple of things here first off the dose your getting is the same 2x40 is 80 + 1/2 is 20 bringing you to 100 second at that dose you shouldn't notice withdrawals for at least 24hr more like 36hr methadone has a long 1/2 life
thats why people can miss a dose and still be ok...so it could just be your mind playing tricks on you...theirs also the chance you got old stale wafers that have lost there potency but still at 100mg you shouldn't be feeling it so quickly...but it is what it is
and im not doughting you if your feeling it your feeling it...it dont take much of a drop in dose for you to feel it so if you got weak wafers it could be the problem...tomorrow try to go back on the liquid .....and do your best to get off methadone as soon as you can
its eazer if your not on it for extended periods of time ...the liquid is eazer to taper off from I did it 118days ago was at 150ml and went down to 0 in 8 1/2mo it was the best thing I ever did.....methadone puts you under a fog you don't realize until your off it and then all the side effects go away with time...you also dont wind up in predicaments like the one your in right now...its no way to live life...come here on the forum for support and bring yourself off it slowly and it is very doable you'll feel much better in the long run...good luck to you and God bless.....Gnarly        
Blank
228936_tn?1249097848
this is not really the right place to ask  this question but I hope you feel better. This forum is more for people trying to get off of drugs or that have gotten off them. I was on methadone for many years and am so glad I broke free. Some peple may need methadone for life but many don't. The NAMA board is more of a place for questions like this. They love to talk about methadone and different types etc. It's not a very recovery friendly forum though as they don't like to talk much about tapering or getting off. They believe in methadone for life for most addicts, even vicodin users and the more the better. They feel it's ok to go through life as a constipated sweating sedated person . This may be all right for some but others may want to try something else. all the best
Blank
1662150_tn?1302742777
I started methadone 6 months ago because I found out I was pregnant and I was trying to get off heroin.  It has changed my life in a positive way compared to the alternative lifestyle I was living.  Nonetheless, I plan to detox from it as soon as I have the baby at the end of May.  The clinic is  tapering me down 5mg daily which gives me 8 days of hell but I may have to buy some off the streereto lower myself down safely before I check into medical detox.  Has anyone ever tried medical detox?  I have no idea what Im getting into with this and would appreciate any input anyone has to offer.  Im nursing the child to ensure his weening experience is as pleasant as possible but now Im worried about both of us having a wicked recovery full of withdrawls.  I dont want the doctors to have to dose him with drugs and I dont want him to suffer as I have had to in the past.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
6942344_tn?1417222347
Blank
Amandag78
Perth, Australia
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4522800_tn?1405696702
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN